# SDR 2009FA0000201

- Difficulty date: February 16, 2009
- Submitted: March 11, 2009
- Operation: General aviation
- Aircraft: N55GL
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin & Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ACFT ON GROUND RUNNING APU FOR ABOUT 3 HOURS BEFORE DEPARTURE.  ON TAKEOFF, SMALL AMOUNT OF SMOKE IN CABIN AND COCKPIT.  RETURNED TO AIRPORT AND LANDED.  PERFORMED AN INSP OF APU AREA AND FOUND SMALL AMOUNT OF OIL IN AREA.  PERFORMED GROUND POWER ENGINE RUNS AND NO SMOKE NOTED.  PERFORMED OPS FLIGHT TO CHECK SYS.  SYSTEM CHECKED OK.  NO SMOKE NOTED.  (K)
